Print ISSN: 1681-6900

Online ISSN: 2412-0758

Keywords : Operational matrix

Numerical Solution of Calculus of Variations by using the Second Chebyshev Wavelets

Suha Najeeb Shihab; Asmaa Abdalelah Abdalrehman

Engineering and Technology Journal, 2012, Volume 30, Issue 18, Pages 3219-3229

In this paper the second Chebyshev wavelets expansions with the operational
matrix is applied for solving calculus of variational problems , with the aid of
spectral method to reduce the variational problems in to a solution set of algebraic
equations . Finally, numerical examples are present to show the validity and
efficiency of the technique